# SDR CA030805010

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,805 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Ruptured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LARGE RUPTURE ON SIDEWALL OF TIRE FOUND AFTER LANDING OF AIRCRAFT ON THE NR 1 POSTION RECAPPED TIRE.
